Volume 17 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
Author Index – R
Rabinowitz, Paul
A double well potential system
Rademacher, Simone
The Landau-Pekar equations: Adiabatic theorem and accuracy
Raikov, Georgi
Local spectral asymptotics for metric perturbations of the Landau Hamiltonian
Ralston, James
The Aharonov--Bohm effect in spectral asymptotics of the magnetic Schr\"odinger operator
Ramond, Thierry
Resonances for non-analytic potentials
Raphaël, Pierre
Quantized slow blow-up dynamics for the corotational energy-critical harmonic heat flow
Smooth type II blow up solutions to the four dimensional energy critical wave equation
Raum, Sven
L^2-Betti numbers of rigid C*-tensor categories and discrete quantum groups
Raymond, Nicolas
From the Laplacian with variable magnetic field to the electric Laplacian in the semiclassical limit
Magnetic wells in dimension three
Remond-Tiedrez, Antoine
Anisotropic micropolar fluids subject to a uniform microtorque: The stable case
Ren, Changyu
The prescribed curvature problem for entire hypersurfaces in Minkowski space
Reznikov, Alexander
On weak weighted estimates of Martingale transform and dyadic shift
Ricaud, Julien
Optimal rate of condensation for trapped bosons in the Gross-Pitaevskii regime
Rios, Cristian
On the Kato problem and extensions for degenerate elliptic operators
Rivas Triviño, Ivonne
Local exponential stabilization for a class of Korteweg-de Vries equations by means of time-varying feedback laws
Rivière, Gabriel
Dispersion and controllability for the Schrödinger equation on negatively curved manifolds
Two-microlocal regularity of quasimodes on the torus
Rivière, Tristan
3-Commutators estimates and the regularity of 1/2-harmonic maps into spheres
Angular energy quantization for linear elliptic systems with antisymmetric potentials and applications
Blow-up analysis of a nonlocal Liouville-type equation
Global gauges and global extensions in optimal spaces
Robert, Didier
Probabilistic global well-posedness for the supercritical nonlinear harmonic oscillator
Reducibility of the quantum harmonic oscillator in $d$-dimensions with polynomial time dependent perturbation
Robert, Frédéric
Hardy-Singular boundary mass and Sobolev-critical variational problems
Rochberg, Richard
Bilinear Forms on the Dirichlet Space
Rochon, Frédéric
A Cheeger-Müller theorem for manifolds with wedge singularities
Rodiac, Rémy
Epsilon-regularity for p-harmonic maps at a free boundary on a sphere
Rodnianski, Igor
On the global well-posedness of the one-dimensional Schrodinger map flow
Rodrigues, Luis Miguel
Stability and instability in scalar balance laws: Fronts and periodic waves
Rodriguez, Casey
Threshold dynamics for corotational wave maps
Rodríguez-López, Salvador
Local and global estimates for hyperbolic equations in Besov-Lipschitz and Triebel-Lizorkin spaces
Romani, Giulio
Positivity for fourth-order semilinear problems related to the Kirchhoff-Love functional
Romito, Marco
Global regularity for a slightly supercritical hyperdissipative Navier--Stokes system
Roncal, Luz
Directional square functions
Roos, Joris
Sharp variation-norm estimates for oscillatory integrals related to Carleson’s theorem
Roos, Valentine
Non-existence of global characteristics for viscosity solutions
Rose, Christian
Eigenvalue estimates for Kato-type Ricci curvature conditions
Rosén, Andreas
Weighted maximal regularity estimates and solvability of non-smooth elliptic systems II
Rosenberg, Jonathan
Noncommutative variations on Laplace's equation
Ross, Julius
On the maximal rank problem for the complex Homogeneous Monge-Ampère Equation
Rossi, Luca
Transition waves for Fisher-KPP equations with general time-heterogeneous and space-periodic coefficients
Roudenko, Svetlana
Blow-up solutions on a sphere for the 3d quintic NLS in the energy space
Rougerie, Nicolas
Bosons in a double well: Two-mode approximation and fluctuations
Ground states of large bosonic systems: The Gross-Pitaevskii limit revisited
Local density approximation for the almost-bosonic anyon gas
Roviello, Alba
On the Luzin N-property and the uncertainty principle for Sobolev mappings
Roy, Tristan
Global Existence Of Smooth Solutions Of A 3D Loglog Energy-Supercritical Wave Equation
One remark on barely Ḣ^{s_{p}} supercritical wave equations
Roy-Fortin, Guillaume
Nodal sets and growth exponents of Laplace eigenfunctions on surfaces
Royer, Julien
Local energy decay and smoothing effect for the damped Schrödinger equation
Rubinstein, Yanir
Convergence of the Kähler-Ricci iteration
On the global well-posedness of the one-dimensional Schrodinger map flow
Ricci flow on surfaces with conic singularities
Ruf, Matthias
Continuum limit and stochastic homogenization of discrete ferromagnetic thin films
Ruffini, Berardo
On minimizers of an isoperimetric problem with long-range interactions under a convexity constraint
Ruiz, Alberto
Obstructions to the existence of limiting Carleman weights
Ruiz, David
Blow-up analysis of conformal metrics of the disk with prescribed gaussian and geodesic curvatures
Rupflin, Melanie
Global weak solutions of the Teichmüller harmonic map flow into general targets
Russ, Emmanuel
Hardy spaces on Riemannian manifolds with quadratic curvature decay
Russell, Ryan
Exponential Integrability in Gauss Space
Ryoo, Seung-Yeon
Embedding snowflakes of Carnot groups into bounded dimensional Euclidean spaces with optimal distortion